Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Steroid antibiotic eye ointment

Premium Questions

Dr. N. K. Misra MD

with antibiotic drops and see if the redness goes by Monday if not stop antibiotics and start with steroid drops ... suggests appropriate? 3. How steroid is different from antibiotics?... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Dadapeer K MD

on them but a female in Walgreens one day told me steroids shots caused her eye problems . I went to see ... reading without readers. If the shots are responsible for damage to my eyes, will the... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Sudarshan MD

Rash around eye, controlled for two years with an ointment the dermatologist said not to use for more than a few days ( steroid that thins the skin - I used sparingly). When I ran out, my new ... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr. Mayank Bhargava MD

What to do about a bad case of vertigo . I have not been to work in a week. Went to my Dr. no eye or ear infections. She gave me steroid shot, on a chance that it may help. That was Tues morn, No help. I ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Praveen Tayal MD

i VISITED AN URGENT CARE DOCTOR YESTERDAY FOR A VERY SWOLLEN AND PUFFY RED EYE, AND EYELID HE TOLD ... BRIGHT RED AND KNOW BOTH OF MY EYES ARE SWELLING...WHAT DO I DO ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Dadapeer K MD

I am using a steroid eye drop prescribed by my ophthalmologist because my eyes have felt irritated for four weeks. Erythromycin ointment did not help, now did gel-type eyedrops. The... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  P. Dinesh MD

and intensively pricky pains. After seeing my Eye Sp├Ęcialist, he prescribed an Eye Antibiotic and two other ... again and he told me he observed two small cysts in the eye and asked me to... View answer

Answered by : Dr. P. Dinesh ( Dentist)
Dr. Prashun Guha MD

? Also she was prescribed steroid eyedrops which led to increased eye pressure , I have refused to keep ..., and whether her eye pressure should go back to normal. How long does one need to use the... View answer

Answered by : Dr. Prashun Guha ( Ophthalmologist)
Dr.  N. K. Misra MD

my doctor has prescribed some streiod drops for conjuncrivitis..my doubt is will this help me ??and how will steroid drops help reduce infection? ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Ajay Shankar Kar MD

Had scratched corenea 2 weeks ago used cipro for 4 days and then switched by eye dr. to different antibotic. after 4 more days switched to steriod . After using second antibiotic developed intense itching ... View answer

Answered by : Dr. Ajay Shankar Kar ( Ophthalmologist)

Mobile Questions and Answers

Dr.  BR Hudda MD

It depends upon the causes of burning sensation if it is allergic then yes if it infective then NO apply antibiotics eve drop in case of infection please hit thanks

Dr. Paparaja S MD

Hi...no it doesnt contain steroids...

Dr. Krunal Karade MD

Hi thanks for query. I would advice , use eye ointment antibiotic + steroid twice daily . Thanks.